Re: weird weight gain after stopping chantix
Hi there! I was wondering if you ever figured out what was causing the extreme and sudden weight gain. I too have this problem. I quit cold turkey and never used Chantix, though. I went to the doctor this week to see what I am doing wrong. I am really working hard in the exercise department and eating healthy food but the weight will not go away. I was never one to gain in my belly, usually only my butt and thighs, but it feels like it ALL went to my belly (boobs too, but not complaining). It's so uncomfortable and none of my clothes fit me.
The doctor said it is probably due to quitting smoking and that I will need to dramatically cut my calories in order to lose the weight. He said that smoking increases your metabolism, and it might be that my basal metabolic rate is naturally low, so when I quit smoking, I wasn't burning as many calories at rest. He also tested my thyroid but I do not have those results back yet.
Good luck and let me know if you find out anything!